# SDR 0104646743

- Difficulty date: November 28, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- Aircraft time: 74,432 hours, 17,589 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 215680
- Condition: Dirty
- Location: Cargo Compartmen
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

During flight, the #5 main deck cargo smoke detector light illuminated accompanied with alarm lights and fire bell. Aircraft continued to destination and landed without incident. Cleaned both detectors. Operational check good.
